# SDR REXA2014040300342

- Difficulty date: April 3, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 23,539 hours, 21,036 cycles
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING GEAR DOWN GOT GEAR DISAGREE & NOSE DOOR OPEN WARNING MSG.  MSG CAME ON 3 - 5 SEC AFTER GEAR SELECTION, WE RAN THE QRH & AFTER CYCLING THE GEAR WITH ALL PUMPS ON, THE GEAR CAME DOWN & LOCKED NORMALLY.  TROUBLE SHOT LG SYS IAW PA 05-018 REV K SCENARIO 1 & FIM 32-30-09.  REPLACED LG CONTROL HANDLE IAW FIM 32-30-09 & NOSE GEAR PRIORITY VLV DUE TO FAILING CHECK IAW AMM 32-32-15.  ALL GEAR FUNCTIONS & OPERATIONS CHECKED GOOD IAW AMM 32-30-00.
